# SDR SIMA20160817003

- Difficulty date: August 17, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,651 hours, 36,509 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT UPPER TRUNNION CRACKED.  REMOVED AND REPLACED THE TRUNNION IAW ERS-EM-57MR-672
